On the description and uniqueness of generalized extensions of quasihermitian operators
Funkcionalʹnyj analiz i ego priloženiâ, Tome 3 (1969) no. 1, pp. 95-96
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1969_3_1_a12,
author = {\`E. R. Tsekanovskii},
title = {On the description and uniqueness of generalized extensions of quasihermitian operators},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {95--96},
year = {1969},
volume = {3},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1969_3_1_a12/}
}
TY - JOUR AU - È. R. Tsekanovskii TI - On the description and uniqueness of generalized extensions of quasihermitian operators JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1969 SP - 95 EP - 96 VL - 3 IS - 1 UR - http://geodesic.mathdoc.fr/item/FAA_1969_3_1_a12/ LA - ru ID - FAA_1969_3_1_a12 ER -
È. R. Tsekanovskii. On the description and uniqueness of generalized extensions of quasihermitian operators. Funkcionalʹnyj analiz i ego priloženiâ, Tome 3 (1969) no. 1, pp. 95-96. http://geodesic.mathdoc.fr/item/FAA_1969_3_1_a12/